# SDR ASAA0510324

- Difficulty date: September 22, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- Engine: Pwa JT8D17
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Clevis
- Part number: 65538341
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON VERTICAL STABILIZER AFT SPAR LT FAIL SAFE CLEVIS FACES NOT PARALLEL TO EACH OTHER.  FACES MACHINED IAW EA.  (K)
